What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Nov 10, 11:15 PM CST, 1 hour 59 minutes earlier.
Area forecast discussion, Nov 10, 11:15 PM CST, 1 hour 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
1115 PM CST Wed Nov 10 2021
.AVIATION...
Updated for 06Z terminals...
A trough of low pressure will bring a cold front across the state
tonight with showers and thunderstorms. Gusty southwest winds are
expected ahead of the front, and northwest winds behind the
front. Low ceilings and restricted visibilities (IFR or lower) are
expected at times, especially with heavier precipitation. Rain
should exit eastern sections in the morning. Clouds will decrease
in the afternoon. Expect VFR conditions by mid day or early
afternoon as the front exits the state.
&&
.PREV DISCUSSION...
(ISSUED 231 PM CST Wed Nov 10 2021)
SHORT TERM...Today Through Friday
Showers and storms continue developing across OK and KS this
afternoon in response to a deepening upper trough, currently
positioned over the central Plains, and sharpening attendant cold
front draped from northern KS southwestward across West TX. At
present, only increasing cloud cover is noted over AR although
isolated to widely scattered showers will become increasingly
likely by late afternoon into the evening.
The cold front will accelerate through AR tonight into Thursday
morning as the parent upper trough advances eastward across the
Plains. Increasing H850 flow and pre-frontal WAA will further
increase convective coverage as the front moves in with virtually
the entire area expected to see measurable rain, although lower
deep tropospheric moisture content will limit max values to under
2 inches, except in localized heavier downpours.
Severe weather potential remains low based on this morning's
guidance and trends, although there will be modest potential for a
couple of strong storms across western/southwestern AR as
convection grows upscale along the surging front. Instability
progs keep MUCAPE values just under 1000 J/kg and weakening deep
layer shear/kinematics will preclude a more substantial severe
weather risk. Damaging winds and isolated severe hail will be
possible in the strongest storms this evening and overnight.
The front and associated convective activity will push east of
the area by very early afternoon at the latest with clearing
skies and breezy northwesterly winds in its wake. While drier air
will filter in through the day tomorrow, the bulk of cooler air
will not arrive until very late in the period as another front
quickly drops in from the north on Friday. Some rain is possible
over northern sections during the day Friday with seasonably cool
air moving in by later Friday and into the long term.
LONG TERM...Friday Night Through Wednesday
By late Friday, an upper trough axis will be pushing east of the
state and NW upper flow will have set in across much of the
Plains. The upper ridge that had expanded across the western
states will weaken as a SWT moves along the leeward side of the
ridge across the northern Plains Saturday, prolonging NW upper
flow. As the SWT continues SEward, the larger upper trough will
deepen across the Midwest and Ohio River Valley Regions Sunday. At
the same time, another upper ridge will build and expand across
the western states with continued surface high pressure across the
southern Plains.
From early to mid next week, the upper ridge will progress eastward,
followed by a large-scale upper trough extending from an upper low
over Canada southward through the Plains. This will be reflected at
the surface as a low pressure system in Canada, with a frontal
boundary extending southward. Our next chance for widespread
precipitation will be ahead of that boundary the middle of next
week.
Temperatures are forecast below average until next Tuesday, when
southerly flow on the west side of surface high pressure will return
warmer southerly air to near normal levels.
&&
.LZK Watches/Warnings/Advisories...NONE.
&&
Aviation...51/57
Hazardous weather outlook, Nov 10, 2:36 PM CST, 10 hours 38 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
236 PM CST Wed Nov 10 2021
ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-111000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
236 PM CST Wed Nov 10 2021
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...This Afternoon and Tonight
As a cold front sweeps through the state tonight, showers and
storms will become widespread. Isolated strong to severe storms
will be possible over western and southwestern Arkansas, although
the threat for severe weather remains low.
.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday
Hazardous weather is not expected.
.Spotter Information Statement...
Spotter Activation Will Not Be Needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
DTC/57/71
In the hours before
Special weather statement, Nov 10, 11:39 PM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1139 PM CST Wed Nov 10 2021
ARZ040-041-052-110615-
Pike AR-Polk AR-Montgomery AR-
1139 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of northwestern Pike,
east central Polk and western Montgomery Counties through 1215 AM
CST...
At 1138 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Little Missouri Falls Recreation Area to
near Bard Springs Recreation Area. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mount Ida... Glenwood...
Norman... Mimosa...
Little Missouri Falls Recreatio...
Bard Springs Recreation Area...
Mauldin... Albert Pike Recreation Area...
Black Springs... Big Fork...
Salem in Pike County... Lodi...
Langley... Fancyhill...
Roaring Branch Natural Area... Hopper...
Hurricane Grove... Caddo Gap...
Washita... Shady Lake Recreation Area...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3451 9402 3466 9352 3427 9353 3426 9394
3435 9394 3435 9403
TIME...MOT...LOC 0538Z 252DEG 27KT 3446 9396 3436 9397
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
62Special weather statement, Nov 11, 12:08 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1208 AM CST Thu Nov 11 2021
ARZ013-014-022>024-031-032-038-039-110645-
Pope AR-Searcy AR-Perry AR-Stone AR-Van Buren AR-Yell AR-Faulkner AR-
Conway AR-Cleburne AR-
1208 AM CST Thu Nov 11 2021
...Strong thunderstorms will impact portions of southwestern Stone,
northern Perry, southeastern Searcy, Van Buren, northwestern
Cleburne, northwestern Faulkner, Conway, northeastern Yell and
eastern Pope Counties through 1245 AM CST...
At 1208 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Imo to Atkins to near Ola. Movement was
east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Conway... Russellville...
Morrilton... Mountain View...
Clinton... Fairfield Bay...
Perryville... Dardanelle...
Greenbrier... Atkins...
Pottsville... Ola...
Greers Ferry... Wooster...
Oppelo... Guy...
Hector... Damascus...
Twin Groves... Menifee...
This includes Interstate 40 between mile markers 82 and 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3585 9207 3523 9233 3495 9261 3500 9341
3526 9316 3579 9280
TIME...MOT...LOC 0608Z 267DEG 30KT 3574 9274 3525 9295 3501 9318
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
232Special weather statement, Nov 11, 12:08 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1208 AM CST Thu Nov 11 2021
ARZ041-042-052>054-110645-
Hot Spring AR-Pike AR-Clark AR-Garland AR-Montgomery AR-
1208 AM CST Thu Nov 11 2021
...Strong thunderstorms will impact portions of northwestern Clark,
northern Pike, western Garland, west central Hot Spring and eastern
Montgomery Counties through 1245 AM CST...
At 1208 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Mauldin to near Mount Ida to 6 miles south of
Norman to Daisy State Park. Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mount Ida... Glenwood...
Mountain Pine... Amity...
Norman... Daisy...
Daisy State Park... Narrows Dam...
Meyers... Lake Ouachita State Park...
Lofton... Mauldin...
Rockwell... Avant...
Black Springs... Alpine...
Bonnerdale... Mt Tabor...
Sunshine... Fannie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3435 9372 3450 9370 3466 9376 3475 9349
3474 9340 3477 9339 3477 9320 3459 9313
3444 9315 3415 9330 3412 9382
TIME...MOT...LOC 0608Z 258DEG 33KT 3461 9367 3452 9363 3436 9366 3421
9373
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
62Special weather statement, Nov 11, 12:29 AM CST, 45 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1229 AM CST Thu Nov 11 2021
ARZ031-032-039-043-044-110700-
Pulaski AR-Perry AR-Saline AR-Faulkner AR-Conway AR-
1229 AM CST Thu Nov 11 2021
...Strong thunderstorms will impact portions of eastern Perry,
southwestern Faulkner, southeastern Conway, north central Saline and
northwestern Pulaski Counties through 100 AM CST...
At 1229 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Morrilton to near Oppelo to near
Perryville. Movement was southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Little Rock... North Little Rock...
Conway... West Little Rock...
Maumelle... Morrilton...
Perryville... Mayflower...
Oppelo... Menifee...
Perry... Adona...
Houston... Sequoya Park...
Hill Creek... Pickles Gap...
Little Italy... Solgohachia...
Morgan... Marche...
This includes Interstate 40 between mile markers 101 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3514 9232 3487 9234 3467 9255 3499 9300
3511 9285 3531 9282
TIME...MOT...LOC 0629Z 300DEG 31KT 3520 9275 3507 9276 3499 9285
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
232Special weather statement, Nov 11, 12:42 AM CST, 32 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1242 AM CST Thu Nov 11 2021
ARZ041>043-052>054-110730-
Hot Spring AR-Pike AR-Clark AR-Saline AR-Garland AR-Montgomery AR-
1242 AM CST Thu Nov 11 2021
...Strong thunderstorms will impact portions of Clark, southeastern
Pike, Garland, northwestern Saline, central Hot Spring and eastern
Montgomery Counties through 130 AM CST...
At 1242 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Lake Ouachita State Park to
near Amity to 6 miles west of Halfway to 7 miles north of Blevins.
Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hot Springs... Hot Springs Village...
Arkadelphia... Gurdon...
Mountain Pine... Caddo Valley...
Okolona... Whelen Springs...
Beirne... Gum Springs in Clark County...
Meyers... Jessieville...
Lake Ouachita State Park... Lofton...
Rockwell... DeGray Lake State Park...
Hot Springs Memorial Field... Halfway...
Richwoods... Hot Springs National Park...
This includes Interstate 30 between mile markers 53 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3382 9314 3380 9318 3383 9322 3384 9329
3388 9331 3389 9330 3396 9337 3396 9347
3394 9353 3396 9353 3396 9362 3412 9350
3426 9344 3474 9346 3474 9340 3477 9339
3478 9288 3419 9286 3405 9292 3379 9312
TIME...MOT...LOC 0642Z 277DEG 23KT 3464 9337 3425 9337 3411 9343 3397
9354
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
62Special weather statement, Nov 11, 12:44 AM CST, 30 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1244 AM CST Thu Nov 11 2021
ARZ014-023-024-031>033-110715-
White AR-Stone AR-Van Buren AR-Faulkner AR-Conway AR-Cleburne AR-
1244 AM CST Thu Nov 11 2021
...Strong thunderstorms will impact portions of southern Stone,
southeastern Van Buren, Cleburne, northern Faulkner, east central
Conway and west central White Counties through 115 AM CST...
At 1243 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Shirley to near Sugar Loaf
Recreation Area to near Springfield. Movement was east at 40 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Heber Springs... Fairfield Bay...
Greenbrier... Vilonia...
Greers Ferry... Wooster...
Quitman... Guy...
Rose Bud... Damascus...
Enola... Twin Groves...
Shirley... Concord...
Mount Vernon... Higden...
Sugar Loaf Recreation Area... Fairfield Bay Marina...
Fairbanks... Mallet Town...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3575 9185 3541 9188 3508 9219 3523 9261
3552 9236 3582 9230
TIME...MOT...LOC 0643Z 285DEG 34KT 3574 9226 3551 9230 3522 9255
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
232